PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 74 | 1 | 215-228
Tytuł artykułu

Convergence of formal solutions of first order singular nonlinear partial differential equations in the complex domain

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study the convergence or divergence of formal (power series) solutions of first order nonlinear partial differential equations
   (SE) f(x,u,D_x u) = 0 with u(0)=0.
Here the function f(x,u,ξ) is defined and holomorphic in a neighbourhood of a point $(0,0,ξ^{0}) ∈ ℂ^{n}_{x} × ℂ_{u} × ℂ^{n}_{ξ} (ξ^{0} = D_{x}u(0))$ and $f(0,0,ξ^{0}) = 0$. The equation (SE) is said to be singular if f(0,0,ξ) ≡ 0 $(ξ ∈ ℂ^{n})$. The criterion of convergence of a formal solution $u(x) = ∑_{|α| ≥ 1} u_{α}x^{α}$ of (SE) is given by a generalized form of the Poincaré condition which depends on each formal solution. In the case where the formal solution diverges a precise rate of divergence or the formal Gevrey order is specified which can be interpreted in terms of the Newton polygon as in the case of linear equations but for nonlinear equations it depends on the individual formal solution.
Słowa kluczowe
Rocznik
Tom
74
Numer
1
Strony
215-228
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-05-31
poprawiono
1999-12-10
Twórcy
  • Graduate School of Mathematics, Nagoya University, Nagoya, 464-8602, Japan
autor
  • Graduate School of Mathematics, Nagoya University, Nagoya, 464-8602, Japan
Bibliografia
  • [G-T 1] R. Gérard and H. Tahara, Singular Nonlinear Partial Differential Equations in Complex Domain, Vieweg, 1996.
  • [G-T 2] R. Gérard and H. Tahara, Formal power series solutions of nonlinear first order partial differential equations, Funkcial. Ekvac. 41 (1998), 133-166.
  • [H 1] M. Hibino, Gevrey asymptotic expansion for singular first order linear partial differential equations of nilpotent type, Master Thesis, Grad. School of Math., Nagoya Univ., 1998 (in Japanese).
  • [H 2] M. Hibino, Divergence property of formal solutions for singular first order linear partial differential equations, Publ. RIMS Kyoto Univ. 35 (1999), 893-919.
  • [M] M. Miyake, Newton polygons and formal Gevrey indices in the Cauchy-Goursat-Fuchs type equations, J. Math. Soc. Japan 43 (1991), 305-330.
  • [M-H] M. Miyake and Y. Hashimoto, Newton polygons and Gevrey indices for linear partial differential operators, Nagoya Math. J. 128 (1992), 15-47.
  • [O] T. Oshima, On the theorem of Cauchy-Kowalevski for first order linear differential equations with degenerate principal symbols, Proc. Japan Acad. 49 (1973), 83-87.
  • [R] J. P. Ramis, Théorèmes d'indices Gevrey pour les équations différentielles ordinaires, Mem. Amer. Math. Soc. 48 (1984).
  • [S 1] A. Shirai, Convergence of formal solutions to nonlinear first order singular partial differential equations, Master Thesis, Grad. School of Math., Nagoya Univ., 1998 (in Japanese).
  • [S 2] A. Shirai, Maillet type theorem for nonlinear partial differential equations and the Newton polygons, J. Math. Soc. Japan, submitted.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv74z1p215bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.